# SDR CALA2025100609649

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR WEB STA 986.5+2" LBL 34".  REMOVED AND REPLACED WEB AT LT AFT WET AREA BETWEEN STA 986.5" TO STA 1016" PER B737-800 SRM 51-40-02-0G-0 AND DWG 147A8501 AND DWG 147A5700.
